RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 4, Pages 473–479 (Mi de9356)  

This article is cited in 2 scientific papers (total in 3 papers)

Ordinary Differential Equations

A problem with polynomial asymptotic initial data at the point at infinity

L. D. Kudryavtsev

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Full text: PDF file (1189 kB)

English version:
Differential Equations, 1999, 35:4, 474–479

Bibliographic databases:
UDC: 517.911
Received: 23.12.1998

Citation: L. D. Kudryavtsev, “A problem with polynomial asymptotic initial data at the point at infinity”, Differ. Uravn., 35:4 (1999), 473–479; Differ. Equ., 35:4 (1999), 474–479

Citation in format AMSBIB
\Bibitem{Kud99}
\by L.~D.~Kudryavtsev
\paper A problem with polynomial asymptotic initial data at the point at infinity
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 4
\pages 473--479
\mathnet{http://mi.mathnet.ru/de9356}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1719812}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 4
\pages 474--479


Linking options:
  • http://mi.mathnet.ru/eng/de9356
  • http://mi.mathnet.ru/eng/de/v35/i4/p473

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. D. Kudryavtsev, “Asymptotics of Solutions to Differential Equations near Singular Points”, Proc. Steklov Inst. Math., 232 (2001), 187–210  mathnet  mathscinet  zmath
    2. E. V. Voskresenskii, “On the attractors of ordinary differential equations”, Russian Math. (Iz. VUZ), 47:4 (2003), 15–23  mathnet  mathscinet  zmath
    3. A. A. Bolibrukh, V. A. Il'in, S. M. Nikol'skii, V. M. Filippov, G. N. Yakovlev, “Lev Dmitrievich Kudryavtsev (on his 80th birthday)”, Russian Math. Surveys, 60:1 (2005), 177–188  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Number of views:
    This page:51
    Full text:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019